Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 55, NWS New York, NY

April 25, 2016

NWS New York, NY issued this small craft advisory at Apr 25, 2016, 3:41 PM EDT. It took effect at Apr 26, 2016, 8:00 AM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2016, 3:41 PM EDT (19:41 UTC)
In effect from
Apr 26, 2016, 8:00 AM EDT
Expired
Apr 27, 2016, 6:37 AM EDT
In force
23 hr
Issued by
NWS New York, NY

The text

As transmitted.

697 
WHUS71 KOKX 251941
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
341 PM EDT MON APR 25 2016

...ROUGH CONDITIONS DEVELOPING ON THE OCEAN ON TUESDAY...

ANZ350-353-355-261030-
/O.NEW.KOKX.SC.Y.0055.160426T1200Z-160427T1200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
341 PM EDT MON APR 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 8 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 8 AM EDT
WEDNESDAY.

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
480 
WHUS71 KOKX 260731
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
331 AM EDT TUE APR 26 2016

...ROUGH CONDITIONS DEVELOPING ON THE OCEAN TODAY...

ANZ350-353-355-262000-
/O.CON.KOKX.SC.Y.0055.160426T1200Z-160427T1200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
331 AM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 AM EDT WEDNESDAY...

* WINDS AND SEAS...SOUTH WINDS BECOMING NORTHEAST 10 TO 20 KT
  WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMC
176 
WHUS71 KOKX 261932
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
332 PM EDT TUE APR 26 2016

...ROUGH CONDITIONS ON THE OCEAN TONIGHT...

ANZ350-353-355-271015-
/O.CON.KOKX.SC.Y.0055.000000T0000Z-160427T1200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
332 PM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO
  30 KT...MAINLY THIS EVENING. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
035 
WHUS71 KOKX 270728
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
328 AM EDT WED APR 27 2016

...ROUGH OCEAN SEAS INTO EARLY THIS MORNING...

ANZ350-353-355-271200-
/O.CON.KOKX.SC.Y.0055.000000T0000Z-160427T1200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
328 AM EDT WED APR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
099 
WHUS71 KOKX 271037
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
637 AM EDT WED APR 27 2016

...SMALL CRAFT ADVISORY CANCELLED...

ANZ350-353-355-271145-
/O.CAN.KOKX.SC.Y.0055.000000T0000Z-160427T1200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
637 AM EDT WED APR 27 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SEAS HAVE SUBSIDED TO BELOW 5 FT. THE ADVISORY HAS THEREFORE BEEN
CANCELLED.

$$

JMC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 3:41 PM EDT, 0 minutes earlier.

Area forecast discussion, Apr 25, 3:41 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
341 PM EDT MON APR 25 2016

.SYNOPSIS...
A WARM FRONT APPROACHES TONIGHT AND LIKELY STALLS JUST TO THE
SOUTH OF THE REGION THROUGH TUESDAY...AS A COUPLE OF LOW PRESSURE
WAVES TRACK EAST ALONG IT. THE FRONTAL SYSTEM PUSHES WELL TO THE
SOUTHEAST TUESDAY NIGHT. HIGH PRESSURE BRIEFLY BUILD OVER THE
REGION WEDNESDAY AND WEDNESDAY NIGHT BEFORE MOVING OFFSHORE ON
THURSDAY. LOW PRESSURE WILL APPROACH FROM THE WEST LATE THURSDAY
AND NIGHT...PASSING SOUTH OF LONG ISLAND FRIDAY. HIGH PRESSURE
RETURNS FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TUESDAY/...
MODELS IN GOOD AGREEMENT WITH POTENT SHORTWAVE ENERGY OVER THE UPPER
MISSISSIPPI RIVER VALLEY CROSSING THE GREAT LAKES TONIGHT AND THEN
SLIDING SE TOWARDS THE REGION TUESDAY. AT THE SURFACE...LOW
PRESSURE/S WILL TAKE A SIMILAR PATH...THROUGH THE GREAT LAKES
TONIGHT...AND THEN CONTINUING ESE TO JUST SE OF THE NYC/NJ METRO
REGION ON TUESDAY.

FAIRLY GOOD AGREEMENT ON THE TRACK OF THE LOWS...WITH THE
FORECAST CHALLENGE BEING THE EXACT PLACEMENT OF THE WARM
FRONT...AS IT BATTLES A COLD CANADIAN AIRMASS BEING REINFORCED TO
THE NORTH. THIS FRONT WILL BE THE BOUNDARY BETWEEN A WARM AND
UNSTABLE AIRMASS TO THE SOUTH AND UNSEASONABLY COLD CANADIAN
AIRMASS DAMMING IN TO THE NORTH.

INCREASING LIFT AND THETA-E ADVECTION AHEAD OF THE APPROACHING WARM
FRONT AND FIRST SURFACE WAVE WILL INCREASE THE LIKELIHOOD FOR
RAIN FROM WEST TO EAST TONIGHT. GENERAL AGREEMENT WITH THE FIRST WAVE
AND WARM FRONT APPROACHING NYC/NJ METRO TUESDAY MORNING. BASED ON
CLIMATOLOGY...COOL WATER TEMPS...AND ONLY A 30-35 KT WESTERLY 850
HPA JET...HIGHER PROBABILITY IS SURFACE FRONT STAYS JUST SOUTH OF
THE TRI- STATE. WITH WESTERLY FLOW ALOFT...MARGINAL ELEVATED
INSTABILITY WILL LIKELY WORK INTO THE REGION LATE
TONIGHT...PROMOTING A CHANCE FOR EMBEDDED THUNDERSTORMS ACROSS
WESTERN AND SOUTHERN PORTIONS OF THE TRI-STATE REGION THROUGH
TUESDAY.

INCREASING CHANCE OF THE SURFACE FRONT PUSHING FARTHER S/SW LATER
MON MORNING WITH REINFORCEMENT OF CAD IN WAKE OF FIRST SURFACE WAVE
ON LOW-LEVEL NE FLOW.

THEN A SECOND WAVE APPROACHES TUE AFTERNOON CONTINUING THE
FORCING FOR RAIN THROUGH THE AFTERNOON. MAIN QUESTION ONCE AGAIN
IS WHETHER FAR SW PORTIONS OF THE TRI-STATE GETS INTO THE WARM
SECTOR AHEAD OF THE SECOND WAVE. THE MAIN IMPLICATIONS WITH THIS
WOULD BE A SIGNIFICANT JUMP IN TEMPERATURES...AND A FOCUS FOR
POTENTIAL SURFACE BASED SEVERE THUNDERSTORMS WITH SUFFICIENT
INSTABILITY AND DEEP/LOW LEVEL SHEAR. AGAIN...HIGHER PROBABILITY
IS THAT THIS FRONT STAYS SW OF THE REGION...KEEPING THE SEVERE
THREAT ACROSS NE PA/CENTRAL NJ...BUT WILL BE CLOSE FOR NE NJ.
EVEN IF THE FRONT REMAINS SOUTH...POTENTIAL FOR ELEVATED
THUNDERSTORM ACTIVITY SHOULD INCREASE ACROSS NE NJ/NYC METRO AND
LI TUE AFT/EARLY EVE WITH INCREASED FORCING AHEAD OF
SHORTWAVE/LEFT FRONT QUAD OF UPPER JET AND AS WESTERLY LLJ
ADVECTS IN INSTABILITY FROM PA/NJ. A SMALL HAIL THREAT EXISTS FOR
TUE AFT/EARLY EVE WITH SUFFICIENT ELEVATED INSTABILITY...DEEP
LAYER SHEAR...AND COLD AIR ALOFT...WITH A SLIGHT PROB FOR SEVERE
HAIL.

TEMPERATURES WILL BE CHALLENGING...WITH GREATER LIKELIHOOD FOR A
CHILLY DAY WITH HIGH HOLDING IN THE 40S ACROSS CT...50S FOR MUCH
OF THE REMAINDER OF THE REGION...EXCEPT LOWER 60S FOR NE NJ. IF
WARM FRONT POKES NORTHEAST INTO NE NJ...TEMPS WOULD LIFT INTO THE
70S THERE.

&&

.SHORT TERM /TUESDAY NIGHT/...
SHORTWAVE ENERGY SWINGS THROUGH TUESDAY EVENING...WITH COLD FRONT
AND SURFACE WAVES PUSHING FARTHER SOUTH. CANADIAN HIGH PRESSURE
BUILDS INTO THE REGION IN ITS WAKE...WITH DRYING CONDITIONS. STRATUS
WILL LIKELY BE SLOW TO SCOUR OUT DUE A STRONG LOW- LEVEL
INVERSION.

LOW TEMPERATURES SLIGHTLY BELOW SEASONABLE DESPITE CLOUD COVER
DUE TO LOW LEVEL CAA.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
HIGH PRESSURE BUILDS OVER THE REGION WITH DRY WEATHER EXPECTED ON
WEDNESDAY AND WEDNESDAY NIGHT.

HIGH PRESSURE MOVES OFFSHORE THURSDAY AS A LOW PRESSURE SYSTEM AND
ASSOCIATED WARM FRONT APPROACH THE REGION FROM THE WEST. CLOUDS
INCREASE WEDNESDAY NIGHT AND THURSDAY AND POPS GRADUALLY INCREASE
FROM WEST TO EAST DURING THE DAY THURSDAY. WILL LIMIT POPS TO EITHER
SLIGHT CHANCE OR CHANCE...AND THEY WILL CONTINUE THROUGH THE DAY
FRIDAY. WITH THE LOW PASSING SOUTH OF LONG ISLAND...AN EASTERLY FLOW
WILL DEVELOP. THIS WILL RESULT IN A COOL...RAINY PERIOD OF WEATHER.

DRIER WEATHER RETURNS FRIDAY NIGHT AND THE WEEKEND AS HIGH PRESSURE
BUILDS BACK INTO THE REGION FROM THE NORTH. EXPECT A DRY...MOSTLY
SUNNY WEEKEND.

ANOTHER STORM SYSTEM IS FORECAST TO IMPACT THE REGION EARLY NEXT
WEEK...BRINGING ANOTHER ROUND OF UNSETTLED WEATHER.

REGARDING TEMPERATURES...EXPECT CONDITIONS TO REMAIN AT OR BELOW
NORMAL FOR THIS TIME OF YEAR. HIGHS WILL BE IN THE 50S OR 60S EACH
DAY.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
HIGH PRESSURE ALONG THE MID ATLANTIC COAST DRIFTS EAST THIS EVENING
AS A WARM FRONT APPROACHES THE REGION. THE FRONT STALLS JUST
SOUTHWEST OF THE REGION ON TUESDAY AS A WAVE OF LOW PRESSURE MOVES
ALONG THE FRONTAL BOUNDARY.

VFR WITH A MID DECK CEILING UNTIL 04Z TO 08Z WHEN CONDITIONS WILL
LOWER TO MVFR AS SHOWERS AND FOG DEVELOP. CONDITIONS LOWER FURTHER
AROUND 12Z...TO LOW END MVFR AND HIGH IFR IN MODERATE SHOWERS AND
FOG. THERE IS ALSO A LOW CHANCE OF ISOLATED THUNDERSTORMS ON
TUESDAY...MAINLY FROM THE NYC TERMINALS WEST.

S/SE FLOW LATE THIS AFTERNOON BECOMES LIGHT AND VARIABLE
OVERNIGHT...THEN TURNS TO THE E/NE TUESDAY MORNING.

LOW CONFIDENCE FORECAST IN THE WIND FORECAST...AS DIRECTIONS WILL BE
DEPENDENT ON EXACTLY WHERE THE WARM FRONT SETS UP.

   NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED

KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED

KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED

KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED

KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED

KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED

.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
.TUESDAY...MVFR OR LOWER IN SHOWERS.
.WEDNESDAY...VFR.
.THURSDAY...MVFR OR LOWER POSSIBLE IN SHOWERS.
.FRIDAY...BECOMING VFR.
.SATURDAY...VFR.

&&

.MARINE...
SUB SCA CONDITIONS TODAY INTO TONIGHT. E/NE WINDS SHOULD INCREASE TO
15 TO 20 KT TUE AFT/EVE ACROSS OCEAN AND LIS SOUND WATERS...WITH
MARGINAL SCA GUSTS POSSIBLE TUE EVE IN WAKE OF LOW PRESSURE.
ACCORDINGLY SEAS LIKELY BUILD TO 4 TO 6 FT ON THE OCEAN TUE
AFTERNOON INTO EVE. WINDS SUBSIDE TUE NIGHT AS HIGH PRESSURE
BUILDS IN FROM THE NW...WITH SCA SEAS ON THE OCEAN SLOWLY
SUBSIDING BELOW SCA.

A WEAK PRESSURE GRADIENT WILL RESULT IN SUB SCA CONDITIONS ON THE
AREA WATERS WEDNESDAY THROUGH THE WEEKEND.

&&

.HYDROLOGY...
BETWEEN 1/4 AND 3/4 OF AN INCH OF RAIN IS EXPECTED LATE TONIGHT
THROUGH TUE. SOME LOCALLY HIGHER AMTS ARE POSSIBLE IN ANY TSTMS
THAT DEVELOP.

NO SIGNIFICANT WIDESPREAD RAINFALL EXPECTED TUESDAY NIGHT THROUGH
THE NEXT WEEKEND.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM TUESDAY TO 8 AM EDT WEDNESDAY
     FOR ANZ350-353-355.

&&

SYNOPSIS...BC/NV
NEAR TERM...NV
SHORT TERM...NV
LONG TERM...BC
AVIATION...FEB
MARINE...BC/NV
HYDROLOGY...BC/NV
Hazardous weather outlook, Apr 25, 3:34 AM EDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
334 AM EDT MON APR 25 2016

ANZ330-335-338-340-345-350-353-355-260800-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
334 AM EDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NJZ002-004-103-104-NYZ067>073-075-078>081-176>179-260800-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
334 AM EDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ006-105>108-NYZ074-260800-
HUDSON-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-
RICHMOND (STATEN ISLAND)-
334 AM EDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

JMC

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.